# SDR DXTA2025082904756

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N860QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000113
- Aircraft time: 1,611 hours, 974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Tripped
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING IN HYA EMERGENCY LIGHTS WERE ILLUMINATED. RESET BOTH 5G SWITCHES UNDER PILOT AND COPILOT SEATS, THE EMERGENCY LIGHTS STAYED ON AND WOULD NOT EXTINGUISH UNTIL THE EMERGENCY LIGHT BATTERIES WERE DEPLETED.   FOUND AFT INERTIA SWITCHES TRIPPED. GAINED ACCESS TO AND RE SET AFT LEFT AND RIGHT INERTIA SWITCHES. CW OPS CHECK OF EMER LIGHTING TO NO DEFECTS. REF  AMM 33-50-00 CLOSED ACCESS.
